# SDR SWAA2020062994465

- Difficulty date: June 24, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 47,417 hours, 28,163 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON OPENING FWD ENTRY FOOR GIRT BAR BECAME DETACHED FROM SLIDE CASE.   REINSTALLED FORWARD ENTRY DOOR SLIDE PER MT 725-61-06
